# SDR AU981642

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: D3137LB21C
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) CREW REPORTED AN ELECTRICAL SMELL IN THE COCKPIT, CO-INCIDENT WITH CAPTAIN'S RADIO MAGNETIC INDICATOR U/S FLAG AND ADF NR 2 NEEDLE FREEZING AND TRIPPING OF 26VAC ADF NR 2 CIRCUIT BREAKER.
